Hello, need some help with my stupid cycles in the past. I mean, I ran an ANAVAR cycle during two weeks at 100mg EOD with HCG at 2000ui, and I ran some andriol at 250mg during the same time,I mean andriol EOD with the var and with proviron at 100mg.
Well I lost a lot of weight and the results were that I found it; but currently after my pct HCG at 3000ui then ,25MGexemestane,25MGclomid and 40MG tamoxifen - 10 days,my libido is non existen and have ED…
I suspect that the HCG is the culprit. I dont know,after the first shot of 1000ui, my testicles felt like non existent and that was the begining of ED, in my humble opinion.
Currently Im feeling like a ghosper,my face is pretty white and feeling with a lot of lack of motivation and some anguish but no bitchy.
What should I will do? In old posts in this cases testosterone injections seems to be solution but in that case Im not sure about what ester and what dose. Otherwise is some type of pct mandatory?
Im really scared,first time in my life Im feeling like a little boy,you know,crap feeling.
Well thanks in advance,sorry for my english and stay tuned to your comments
PD. Before that cycle" I ran in a intervallic way,fake anavar" - was dbol with anavar - before the training and only the workouts day but in a minor doses like 40mg max.The same logic,the same substances anavar at 40mg,with proviron at 50mg and exemestane at 10mg to avoid the total shutdown.But you know,that was the past.Currently my only wish is the sexual recovery.